# SDR S2YA05038

- Difficulty date: June 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- Engine: Pwa PT6*
- System (JASC): 7400 · Ignition System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE CREW REPORTED TO MAINTENANCE THE LT AUTO IGNITION REMAINS ILLUMINATED IN FLIGHT.  MAINTENANCE REQUEST THE AC RETURN TO DEPARTURE.  THE CREW PERFORMED AN AIR-TURN-BACK TO DEPARTURE.  MAINTENANCE REPLACED THE LT HIGH PRESSURE SWITCH AND RETURNED THE AC TO SERVICE.  (K)
